JOURNAL BROWSE
Search
Advanced SearchSearch Tips
T-STRUCTURE AND THE YAMABE INVARIANT
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
T-STRUCTURE AND THE YAMABE INVARIANT
Sung, Chan-Young;
  PDF(new window)
 Abstract
The Yamabe invariant is a topological invariant of a smooth closed manifold, which contains information about possible scalar curvature on it. It is well-known that a product manifold where is the m-dimensional torus, and B is a closed spin manifold with nonzero -genus has zero Yamabe invariant. We generalize this to various T-structured manifolds, for example -bundles over such B whose transition functions take values in Sp(m, ) (or Sp(m - 1, ) for odd m).
 Keywords
Yamabe invariant;T-structure;torus bundle;
 Language
English
 Cited by
 References
1.
M. T. Anderson, Canonical metrics on 3-manifolds and 4-manifolds, Asian J. Math. 10 (2006), no. 1, 127-163. crossref(new window)

2.
M. Atiyah and J. Berndt, Projective planes, Severi varieties and spheres, Surveys in differential geometry, Vol. VIII (Boston, MA, 2002), 1-27.

3.
J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their cur- vature bounded I, J. Differential Geom. 23 (1986), no. 3, 309-346.

4.
J. Cheeger and M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded II, J. Differential Geom. 32 (1990), no. 1, 269-298.

5.
M. Gromov and H. B. Lawson, Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Etudes Sci. Publ. Math. No. 58 (1983), 83-196.

6.
M. J. Gursky and C. LeBrun, Yamabe invariants and spinc structures, Geom. Funct. Anal. 8 (1998), no. 6, 965-977. crossref(new window)

7.
M. Ishida and C. LeBrun, Curvature, connected sums, and Seiberg-Witten theory, Comm. Anal. Geom. 11 (2003), no. 5, 809-836. crossref(new window)

8.
O. Kobayashi, Scalar curvature of a metric with unit volume, Math. Ann. 279 (1987), no. 2, 253-265. crossref(new window)

9.
H. B. Lawson and M. L. Michelson, Spin Geometry, Priceton University Press, 1989.

10.
C. LeBrun, Four manifolds without Einstein metrics, Math. Res. Lett. 3 (1996), no. 2, 133-147. crossref(new window)

11.
C. LeBrun, Yamabe constants and the perturbed Seiberg-Witten equations, Comm. Anal. Geom. 5 (1997), no. 3, 535-553.

12.
C. LeBrun, Kodaira dimension and the Yamabe problem, Comm. Anal. Geom. 7 (1999), no. 1, 133-156.

13.
J. Lee and T. Parker, The Yamabe problem, Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 37-91. crossref(new window)

14.
G. P. Paternain and J. Petean, Minimal entropy and collapsing with curvature bounded from below, Invent. Math. 151 (2003), no. 2, 415-450. crossref(new window)

15.
J. Petean and G. Yun, Surgery and the Yamabe invariant, Geom. Funct. Anal. 9 (1999), no. 6, 1189-1199. crossref(new window)

16.
C. Sung, Connected sums with $HP^{n}$ or $CaP^{2}$ and the Yamabe invariant, arXiv:0710.2379.

17.
C. Sung, Surgery and equivariant Yamabe invariant, Differential Geom. Appl. 24 (2006), no. 3, 271-287. crossref(new window)

18.
C. Sung, Surgery, Yamabe invariant, and Seiberg-Witten theory, J. Geom. Phys. 59 (2009), no. 2, 246-255. crossref(new window)